# SDR AU000611

- Difficulty date: July 10, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(AUS) PILOT REPORTED LOW HYDRAULIC PRESSURE. INVESTIGATION FOUND THE RT HYDRAULIC PUMP WAS DAMAGED. ON NEXT FLIGHT THE PILOT REPORTED THAT THE HYDRAULIC PRESSURE HAD INCREASED TO THE 'RED LINE'. THE POWER PACK WAS THEN REMOVED AS A RESULT OF THECONTAMINATION FROM THE FAILED HYDRAULIC PUMP.
